MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 14F X 32CM SPLIT CATH III; SPLIT CATH III HEMODIALYSIS CATHETER

MEDICAL COMPONENTS, INC. 14F X 32CM SPLIT CATH III; SPLIT CATH III HEMODIALYSIS CATHETER
Model Number ASPC32-3
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information from the facility stated "we don't feel that the catheter was at fault, but we have to ask these questions to complete our review." the device involved in the incident was not returned for evaluation.Additional information was requested and not provided.Without sufficient information, or an evaluation of the device involved, we are unable to determine the cause or factors that may have contributed to this event and if the failure could have been related to the manufacturing process.It is possible the connection was not fully secured at the initiation of the treatment.The female luers on the catheter are manufactured to meet the iso standard.They are universal female luers and will mate with any universal male luer of the bloodlines, syringes, injection caps, etc.If they are also manufactured to the iso standard.It is possible that there was a deficiency with the gambro cartridge blood tubing set.
 
Event or Problem Description
During dialysis, "the tubing connection became unsecure from the lumen of dialysis catheter".

Brand Name
14F X 32CM SPLIT CATH III
Common Device Name
SPLIT CATH III HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key9415469
Report Number2518902-2019-00074
Device Sequence Number1724800
Product Code MSD
UDI-Device Identifier00884908003857
UDI-Public884908003857
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model NumberASPC32-3
Device Catalogue NumberASPC32-3
Device Lot NumberMLHV830
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;